# SDR DL73K001445

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 47,105 hours, 37,857 cycles
- Engine: Pwa JT8D15A
- Engine time: 41,235 hours, 32,585 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL FILTER BYPASS LIGHT ILLUM PASSING THROUGH FL22.  REDUCED ENG TO 60 PERCENT AND LIGHT WENT OUT.  INSP OIL FILTER FOR CONTAMINATION-NTF.  FOUND WIRE CHAFED AT FIREWALL DISCONNECT (W184-021-20).  REPAIRED SAME.
